MathSciNet Relay Station
MathSciNet bibliographic data
MR346189 (49 #10915) 32E10
Laufer, Henry B. Imbedding annuli in ${\bf C}\sp{2}$. J. Analyse Math. 26 (1973), 187–215.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement